# SDR R61A2024120800582

- Difficulty date: December 8, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 17,201 hours, 12,228 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK AFT CARGO DOOR EXTERNAL SKIN FOUND DENT AT FWD LOWER EDGE. REPAIRED  AFT CARGO DOOR DENT IAW EMB ETD 2024-170-032099
